Residual finiteness in permutation varieties of semigroups

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)33-46
Number of pages14
JournalSemigroup Forum
Volume31
Issue number1
DOIs
StatePublished - Dec 1985

Fingerprint

Residual Finiteness
Permutation
Semigroup

ASJC Scopus subject areas

  • Mathematics(all)
  • Algebra and Number Theory

Cite this

Residual finiteness in permutation varieties of semigroups. / Nordahl, Thomas E.

In: Semigroup Forum, Vol. 31, No. 1, 12.1985, p. 33-46.

Research output: Contribution to journalArticle

@article{fca36d2535584c978fa99ac9192fb813,
title = "Residual finiteness in permutation varieties of semigroups",
author = "Nordahl, {Thomas E}",
year = "1985",
month = "12",
doi = "10.1007/BF02572638",
language = "English (US)",
volume = "31",
pages = "33--46",
journal = "Semigroup Forum",
issn = "0037-1912",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Residual finiteness in permutation varieties of semigroups

AU - Nordahl, Thomas E

PY - 1985/12

Y1 - 1985/12

UR - http://www.scopus.com/inward/record.url?scp=51649147573&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649147573&partnerID=8YFLogxK

U2 - 10.1007/BF02572638

DO - 10.1007/BF02572638

M3 - Article

AN - SCOPUS:51649147573

VL - 31

SP - 33

EP - 46

JO - Semigroup Forum

JF - Semigroup Forum

SN - 0037-1912

IS - 1

ER -